RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1981, Volume 26, Issue 4  


Several non-uniform estimates of the rate of convergence in the multidimensional central limit theorem
V. V. Senatov
673
On the strong and weak solutions of one-dimensional stochastic equations with boundary conditions
A. Ju. Veretennikov
685
Comparison of distribution functions of maxima of Gaussian processes
V. I. Piterbarg
702
On the rate of convergence in the strong law of large numbers for stationary processes
V. F. Gapoškin
720
Quadratic Lyapunov's functionals and the second moments for stochastic systems with an after-effect
G. N. Mil'šteĭn
734
Quantitative estimates of the continuity of many-channel queueing systems
L. Seidl
745
Energy and the maximum principle for non symmetric Hunt processes
J. Glover
757
An asymptotic behaviour of local times of a recurrent random walk with finite variance
A. N. Borodin
769
A nonuniform estimate of the rate of convergence in the central limit theorem for the sum of vector-valued functions of independent variables
R. M. Gil'fanov
784
Minimax measurements in a general statistical decision theory
N. A. Bogomolov
798

Short Communications
On the semi-Markov controlled models with the average reward criterion
A. A. Yuškevič
808
Inequalities for a distribution function of a sum of two random variables when marginals are fixed
G. D. Makarov
815
On a class of limit theorems for a critical Bellman–Harris branching process
V. A. Vatutin
818
Central limit theorem and the law of large numbers in the mean
V. M. Kruglov
824
Two inequalities for symmetric processes and symmetric distributions
E. L. Presman
827
Weak law of large numbers for random fields of random elements
R. De Dominicis
832
On the smoothing of probabilities for the sums of integer valued random variables
N. G. Gamkrelidze
835
Limit distributions of a characteristic of a random mapping
Yu. L. Pavlov
841
On limit theorems on large deviations in narrow zones
L. V. Rozovskiĭ
847
New versions of the Lindeberg–Feller theorem
B. Jesiak, H.-J. Rossberg
858
The lognormal distribution and strong nonuniqueness of the moment problem
R. Leipnik
863

Summary of reports presented at sessions of the seminar in probability theory and mathematical statistics at the Steklov Institute of Mathematics of the USSR Academy of Sciences, 1980
866
Summary of reports presented at sessions of the probability and mathematical statistics seminar at the Leningrad section of the Mathematical Institute of the USSR Academy of Sciences, 1980
870
Summary of reports presented at sessions of the probability and statistics seminar at T. G. Shevchenko Kiev state University, 1980
876

News of Scientific Life
News of scientific life
882
The fifteenth all-union colloquium on probability theory and mathematical statistics
A. A. Novikov, T. L. Shervashidze
883

New Books
New books
L. M. Pritulenko
886
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020